# SDR SWIA201126976

- Difficulty date: July 29, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 27,164 hours, 37,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRIP EMERGENCY LIGHTING HAS ONE RED LIGHT OUT AT MAIN CABIN DOOR EXIT.  (FLT 6484)  RELAMPED EMERGENCY.
